# SDR P5CA9500460

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1800-1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS 1800 TO 1820 RBL 45 AFT CARGO COMPARTMENT.  REPAIRED PER BOEING SRM 53-10-23, 51-30-02 AND 53-11-25.
